# SDR UALA2013060603941

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,962 hours, 23,265 cycles
- Engine: Pwa PW2040
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Condition: Inoperative
- Location: Edp
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT HYD SYS PRESSURE LIGHT INOPERATIVE ON OVERHEAD, OK ON EICAS.  REPLACED RT EDP SWITCH CIRCUIT MODULE AND MASTER MODULE IAW AMM, OPS CHECKED NORMAL.
